Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Dizziness, have bleeding, cramps, painful, excessive hunger, shivers, had blood discharge. Help?

i have been having proeblems on i have been feeling nar a lot , and dissy , on monday the 8 th i had a light bloddy verry little on my tussue when i was at the loo then it was gone , this motning i think it would be my period , but it is a strange color not as normal it is dark red orangy color i have had slight cramps at start 2 weeks from today an slight pain today as i start , verry naar and always hungry for last week and a half , this morning i was verry shakey and velt like i wanted to pass out !!!! please can you help with answeres please !!!!!!
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. Having dizziness while bleeding and cramping with excessive pain is not uncommon. I wonder what the real reason for the dizziness is. Please visit with a gynecologist who will do a pelvic examination and run tests, including imaging studies to know what the real issue is. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor